MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY

ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY
Catalog Number 07026935190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number was (b)(6).Sample material from the patient was requested for further investigation.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys anti-tpo results for multiple samples from one patient while using the cobas e 801 analytical unit.The customer suspected interference by biotin taken by the patient.On (b)(6) 2026, sample 1 result was 18.1 u/l.This was the beginning of biotin supplementation by the patient.On (b)(6) 2026, sample 2 result was 87.4 iu/ml.The repeat result was 77.7 iu/ml.Biotin supplementation by the patient was stopped.On (b)(6) 2026, the result using a vidas analyzer was <0.8 iu/ml.On 26-jan-2026, sample 3 result was 14.1 iu/ml.On 26-jan-2026, the result using a vidas analyzer was <0.8 iu/ml.
 
Additional Manufacturer Narrative
Three samples from the patient were submitted for investigation.For the sample from 21-jan-2026: the testing found that the high concentration of biotin caused the falsely high result generated with elecsys anti-tpo by exceeding the stated threshold for biotin of 10 ng/ml.For the other two samples: the difference in the numeric results between elecsys and vidas devices were due to methodological differences.The clinical interpretation for both results was negative, as the results were below the cut-off.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination, and other findings.There was no product problem found.

Brand Name
ELECSYS ANTI-TPO
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24320699
Report Number1823260-2026-00495
Device Sequence Number9966439
Product Code JZO
UDI-Device Identifier04015630939626
UDI-Public04015630939626
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K051890
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number07026935190
Device Lot Number91264201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTORIS; BIOTINOZIN (10 MG BIOTIN + 25 MG ZINC); DIURED; EVENING PRIMROSE OIL; FUROSEMIDUM; KALIPOZ; VALZEC; VITAMIN A + E
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite